zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Even unimodular Gaussian lattices of rank 12. (English) Zbl 1075.11048
Summary: We classify even unimodular Gaussian lattices of rank 12, that is, even unimodular integral lattices of rank 12 over the ring of Gaussian integers. This is equivalent to the classification of the automorphisms $\tau $ with $\tau ^2 = -1 $ in the automorphism groups of all the Niemeier lattices, which are even unimodular (real) integral lattices of rank 24. There are 28 even unimodular Gaussian lattices of rank 12 up to equivalence.

11H06Lattices and convex bodies (number theoretic results)
11H56Automorphism groups of lattices
Full Text: DOI
[1] Buser, P.; Sarnak, P.: On the period matrix of a Riemann surface of large genus, with an appendix by J. H. Conway and N. J. A. Sloane. Invent. math. 117, 27-56 (1994) · Zbl 0814.14033
[2] Conway, J. H.; Curtis, R. T.; Norton, S. P.; Parker, R. A.; Wilson, R. A.: Atlas of finite groups. (1985) · Zbl 0568.20001
[3] Conway, J. H.; Sloane, N. J. A.: Sphere packing, lattices and groups. (1999) · Zbl 0915.52003
[4] Hashimoto, K.; Sibner, R. J.: Involutive modular transformations on the Siegel upper half plane and an application to representations of quadratic forms. J. number theory 23, 102-110 (1986) · Zbl 0585.10017
[5] Iyanaga, K.: Class numbers of definite Hermitian forms. J. math. Soc. Japan 21, 359-374 (1969) · Zbl 0182.07101
[6] Niemeier, H. -V.: Definete quadratische formen der dimension 24 und diskriminante 1. J. number theory 5, 142-178 (1973) · Zbl 0258.10009
[7] Venkov, B. B.: Even unimodular 24-dimensional lattices. Sphere packing, lattices and groups, 429-440 (1999)